Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 69
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 2  |  Page : 111-114

Cetirizine-induced fixed drug eruption


Sri Venkateshwaraa Medical College Hospital and Research Centre, Puducherry, India

Correspondence Address:
Dr. Mangaiarkkarasi Adhimoolam
Sri Venkateshwaraa Medical College Hospital and Research Centre, Puducherry
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jrpp.JRPP_17_99

Rights and Permissions

Cetirizine, a piperazine-derivative second-generation antihistaminic, is used for a wide variety of disorders such as urticaria, eczema, and allergies. Adverse reactions due to this drug are usually rare, especially fixed drug eruption (FDE), a delayed cell-mediated hypersensitivity reaction, is scarce. Here, we report a case of cetirizine-induced FDE. A 34-year-old female developed hyperpigmented, itchy patches over both forearms, legs, feet, and right side of the chest after taking tablet cetirizine for dry cough with similar episode 2 years back on the same sites. The patient responded slowly with conservative treatment and the lesions disappeared after 10 days. She was advised to avoid the causative in near future. This case report highlighted FDE due to an antihistaminic which themselves will be prescribed to treat allergies.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1575    
    Printed47    
    Emailed0    
    PDF Downloaded300    
    Comments [Add]    
    Cited by others 1    

Recommend this journal